# SDR UPS00231872

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SUSPECT CRACK ON MAIN CARGO DOOR SILL SKIN LWR SURFACE AT BS 488.  MAIN CARGO DOOR SILL SKIN REPAIRED IAW SRM 51-40-2 FIG 1.
